# SDR SWAA2019101537842

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 29,300 hours, 17,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINATE STRIP LOOSE AT ROW 8.  SECURED STRIP IAW SIP.
